# SDR TSAA20211117011

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Anchor Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000570383 - CORROSION UNDER ANCHOR NUT ON SUPPORT STRUCTURE FOR R/H AIR CON ACCESS PANEL @STA 566 RBL 42 WL 149, BEYOND LIMITS IAW B737-300 SRM REV 125 CH.57-10-13 FIG 101. SUPPORT BEAM LWR
CHORD REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED IAW B737-300 SRM REV 125 CH 51-30- 01 AND 51-40-02. REFERENCE B737-300 SRM REV 125 CH 57-10-13 FIG 1 FOR MATERIAL ID AND PART INFO.
